# SDR CALA9901225

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 759-824
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE ANGLES CORRODED IN KEEL BEAM AREA FROM STA 759-824.  THE ANGLES WERE REMOVED AND REPLACED IAW SRM 51-40-4, 51-30-2, AND 51-10-1.
